# SDR 20001206SH009

- Difficulty date: November 7, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021006
- Part serial: M3219
- Condition: Damaged
- Location: Tail Rotor
- Part time: 486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND INNER SLEEVE OF AFT MOST BEARING SLIPPING ON T/R DRIVESHAFT.  IT APPEARED TO HAVE BEEN SPINNING FOR SOME TIME AND RUBBER HAD ACTUALLY TRANSFERRED FROM SLEEVE TO SHAFT.  SHAFT ITSELF WAS NOT DAMAGED.  REPLACED ENTIRE SHAFT ASSEMBLY DUE TO WARRANTY AND REPAIR DIFFICULTY.  (X)
